It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Two weeks ago I went to the doctor because for the weeks previous to it I had breathing/sleeping problems, let me add that I waited so long to go see my doctor because my parents always think my problems are anxiety since I had bad panic attacks in 11th grade and was medicated with lexapro and then went off it the following summer and until now I haven't had any problems containing my stress or anxiety. So finally I took it upon myself to see if it really was anxiety and found out I had a collapsed lung (pneumothorax), and most likely had been living with it for the past few weeks.

I was treated in the hospital with an airmask for two days to expand my lungs and they said i was able to go home and it would heal on its self. The following days at home leaving the hospital I could not sleep and woke up as if I wasn't breathing in my sleep, almost like suffocating, and the whole day felt awful and felt like I was dying. After I woke up, I went to my doctor immediately and he thought it was anxiety and post nasal drip. Since Monday I've been taking Astepro, Flonase (because I developed an afrin addiction at the time because I couldnt breathe), Pepcid, and Allegra-D, and Xanax .5 MG to help with the anxiety, but I only took the Allegra-D for two days and felt the astepro and flonase were more than enough. I took a xanax once every few days until I finally caught up on my sleep and now I feel very weird and almost like floating unreal sensation, like as if i dont control my movements or my hands, almost like a numbness. Its freaking me out and making me stressed and confused, I dont think its anxiety! But i put it in this category because it fits.

I feel so weird and can't live like this, I looked up astepro side effects and i think it could be depersonalization? Im going to stop taking the astepro today and im seeing my doctor tomorrow but he's going to think its anxiety most likely thats why im reaching out to this board for extra help, please! I took a xanax and im pretty sure its not anxiety because it didn't help and this feeling happens whether im stressed or not, it might bring out stress because it makes me confused but i don't think its caused by stress. Also i have an appointment for a psychiatrist soon. Please help solve this long chain of problem after problem. Thank you.





All times are GMT -7. The time now is 01:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!